# SDR ASAA0080006

- Difficulty date: January 10, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ONT - PRIOR TO DEPARTURE OF FLIGHT 447, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  RECONNECTED WIRE IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
